Journal of Differential Geometry

Variétés Kähleriennes dont la première classe de Chern est nulle

Arnaud Beauville

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Differential Geom. Volume 18, Number 4 (1983), 755-782.

Dates
First available in Project Euclid: 25 June 2008

Permanent link to this document
http://projecteuclid.org/euclid.jdg/1214438181

Mathematical Reviews number (MathSciNet)
MR730926

Zentralblatt MATH identifier
0537.53056

Subjects
Primary: 32J25: Transcendental methods of algebraic geometry [See also 14C30]
Secondary: 14J15: Moduli, classification: analytic theory; relations with modular forms [See also 32G13] 32C10 32G13: Analytic moduli problems {For algebraic moduli problems, see 14D20, 14D22, 14H10, 14J10} [See also 14H15, 14J15] 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]

Citation

Beauville, Arnaud. Variétés Kähleriennes dont la première classe de Chern est nulle. Journal of Differential Geometry 18 (1983), no. 4, 755--782. http://projecteuclid.org/euclid.jdg/1214438181.


Export citation